Determining special roots of quaternion polynomials
Annales mathematicae et informaticae, Tome 47 (2017), pp. 75-83
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2017_47_a3,
author = {Petroula Dospra and Dimitrios Poulakis},
title = {Determining special roots of quaternion polynomials},
journal = {Annales mathematicae et informaticae},
pages = {75--83},
year = {2017},
volume = {47},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2017_47_a3/}
}
Petroula Dospra; Dimitrios Poulakis. Determining special roots of quaternion polynomials. Annales mathematicae et informaticae, Tome 47 (2017), pp. 75-83. http://geodesic.mathdoc.fr/item/AMI_2017_47_a3/